# SDR 2008UALA02200

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 65,749 hours, 10,715 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 773228915
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HIGH PRESSURE SHUTOFF VALVE (HPSOV) INOPERATIVE SECURED CLOSED.  SUSPECT FAULTY HIGH PRESSURE CONTROLLER.  REPLACED HIGH PRESSURE CONTROLLER IAW MM 36-11-08 PERFORMED BITE IAW MM 36-23-00 OK  RUN ENGINE PER JRH 2-6-1 BLEED OPS CHECK GOOD.  AC OK FOR SERVICE.
